Some problems concerning curves
Colloquium Mathematicum, Tome 23 (1971) no. 1, pp. 93-98
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_23_1_93_98,
author = {A. Lelek},
title = {Some problems concerning curves},
journal = {Colloquium Mathematicum},
pages = {93--98},
year = {1971},
volume = {23},
number = {1},
doi = {10.4064/cm-23-1-93-98},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-23-1-93-98/}
}
A. Lelek. Some problems concerning curves. Colloquium Mathematicum, Tome 23 (1971) no. 1, pp. 93-98. doi: 10.4064/cm-23-1-93-98
Cité par Sources :